| Catalog Number |
06908217001 |
| Medical Device Problem Code |
Imprecise or Erratic Results (4059)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the patient received the following results within 15 minutes: 70's (mg/dl) and 180's (mg/dl).
Additional Manufacturer Narrative
This supplemental mdr is being submitted as a part of a retrospective review and remediation effort based on errors that occurred in the submission of mdrs for incorrect manufacturer name and/or address.A non-conformance report (ncr) ¿ 16847 to implement corrective actions was opened on january 29, 2025.Device performance and/or risk profile are not impacted.